# SDR 2007FA0000920

- Difficulty date: October 2, 2007
- Submitted: October 18, 2007
- Operation: General aviation
- Aircraft: N9531H
- Make and model: Cessna 172M
- Aircraft serial: 17266205
- Engine: Lyc O320*
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: DOFF10300JR
- Part serial: G122718
- Condition: Inoperative
- Location: Engine
- Part time: 40 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATOR, DEFECT UNKNOWN, FAILED INTERNALLY, GROUND POST LOOSE INTERNALY EXCESSIVE ARMATURE END PLAY.  RETURNED FOR WARRANTY.  (K)
